# SDR DALA2016050103461

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 397-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER, LWR SURFACE BETWEEN BS 397-405 AND 465 TO 477, SM, IN REF OR NRC 37, ZONE 200, CARD 57, ZONE 200. CUSP WEB BS 397 TO 405 AND 465 AND 465 TO 477 WERE REPAIRED IAW SRM 53-00-55, FIG 219 AND FIG 216 AND 51-41-02, 51-41-01, 51-41-05, 51-10-04 PG 21, 15, AND 37.
